# SDR AALA980213

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nr 1 Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0308 - AFTER TAKEOFF DFW DURING CLIMB-OUT, FLIGHT CREW GOT A FLAP DISAGREE LIGHT, ILLUMINATED AND LATER EXTINGUISHED.  AFTER ACCELERATING TO 300 KNOTS, LIGHT ILLUMINATED WITH AURAL WARNING.  NO ASYMMETRY NOTED DURING ANY PHASE OF THE FLIGHT.  AIRCRAFT RETURNED AND LANDED DFW WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED AN INSPECTION OF WING FLAPS AND SLATS, FOUND NR 1 SLAT SENSOR TOO CLOSE TO THE SENSOR.  NR 1 SLAT SENSOR WAS ADJUSTED, AND A BITE TEST ACCOMPLISHED WITH NO FURTHER FAULTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
